# SDR DALA2015082605234

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 38,035 hours, 26,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FUSELAGE FRAME AT BS 696 IS CRACKED.  REPLACED LT OVERWING FRAME.
